# SDR AALA20011264

- Difficulty date: June 16, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5482461
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT L1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SWITCH AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
